# SDR 95ZZZX848

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11004
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1016
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND A 1 INCH CRACK IN IWS 555 RIB UPPER CAP CASTELLATION, AT 14 STRINGERS FORWARD OF REAR SPAR ABOVE RIB CUT OUT, LT WING.  REPAIRED UPPER RIB CAP AT IWS 555 ST STR 18 AND STR 19, PER ARA 867.  AIRCRAFT TOTAL TIME:  59,628 HOURS; 23,327 CYCLES.
